MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid

Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid
Catalog Number RSF-295+Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ptosis (2620); Physical Asymmetry (4573)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury

Brand Name
MOTIVA IMPLANTS
Common Device Name
SilkSurface Plus with Qid
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
+1(800)355-4164
MDR Report Key50213851
Report Number3012883202-2026-02753
Device Sequence Number9998548
Product Code FTR
UDI-Device Identifier07445161002877
UDI-Public(01)07445161002877(11)230119(17)280119
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSF-295+Q
Device Lot Number23011177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown